Advertisement

Testosterone, anastrozole and venous thrombosis

  • Rebecca L. Glaser
    Affiliations
    Millennium Wellness Center, 228 E. Spring Valley Road, Dayton, OH 45458, USA

    Wright State University Boonshoft School of Medicine, Department of Surgery, 3460 Colonel Glenn Highway, Dayton, OH 45435, USA
    Search for articles by this author
      Background: Some studies have shown that testosterone (T) therapy is associated with an increase in venous thrombotic events, particularly in men at high risk. This may be due to aromatization of T and subsequent estrogen induced thrombophilia.
      To read this article in full you will need to make a payment

      Purchase one-time access:

      Academic & Personal: 24 hour online accessCorporate R&D Professionals: 24 hour online access
      One-time access price info
      • For academic or personal research use, select 'Academic and Personal'
      • For corporate R&D use, select 'Corporate R&D Professionals'

      Subscribe:

      Subscribe to Maturitas
      Already a print subscriber? Claim online access
      Already an online subscriber? Sign in
      Institutional Access: Sign in to ScienceDirect